| Model Number |
UNIVERS VAULTLOCK GLENOID, SMALL |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 05/08/2024, it was reported by a sales representative via (b)(4) that an ar-9106-01 arthrex® univers vaultlock¿ glenoid broke.This occurred during a case on (b)(6) 2024.No additional information was provided, and additional information has been asked.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged, ar-9106-01, univers vaultlock¿ glenoid, was received for investigation.Visual evaluation noted that the central peg is broken.Additionally, the damage to the thread was observed on the broken fragment.Functional test could not be performed due to the damage of the device.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device by applying excessive force and over-stressing the device.